Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 871693, 9 pages
http://dx.doi.org/10.1155/2011/871693
Research Article

Existence of Positive Periodic Solutions for a Class of n-Species Competition Systems with Impulses

Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 20 May 2011; Accepted 11 July 2011

Academic Editor: Khalil Ezzinbi

Copyright © 2011 Peilian Guo and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Wang, M. Ding, Z. Wang, and H. Zhang, “Existence and attractivity of a periodic solution for an N-species Gilpin-Ayala impulsive competition system,” Nonlinear Analysis, Real World Applications, vol. 11, no. 4, pp. 2675–2685, 2010. View at Publisher · View at Google Scholar
  2. J. Yan, “Global positive periodic solutions of periodic n-species competition systems,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 288–294, 2009. View at Publisher · View at Google Scholar
  3. L. Chen and L. Chen, “Positive periodic solution of a nonlinear integro-differential prey-competition impulsive model with infinite delays,” Nonlinear Analysis, Real World Applications, vol. 11, no. 4, pp. 2273–2279, 2010. View at Publisher · View at Google Scholar
  4. J. Yan and G. Liu, “Periodicity and stability for a Lotka-Volterra type competition system with feedback controls and deviating arguments,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, pp. 2916–2928, 2011. View at Google Scholar
  5. Y. Liu and K. Lu, “Permanence and periodic solution of an impulsive delay two-prey one-predator system with variable coefficients,” Chinese Quarterly Journal of Mathematics, vol. 24, no. 2, pp. 267–273, 2009. View at Google Scholar
  6. S. Yu, W. Xiong, and H. Qi, “A ratio-dependent one-predator two-competing-prey model with delays and refuges,” Mathematica Applicata, vol. 23, no. 1, pp. 198–203, 2010. View at Google Scholar
  7. W. X. Xu, T. L. Zhang, and Z. B. Xu, “Existence of positive periodic solutions of a prey-predator system with several delays,” Acta Mathematica Scientia, vol. 28, no. 1, pp. 39–45, 2008. View at Google Scholar